May 22, 2013
I am taking isentress and truvada as follows. 8am isentress 15pm truvada 8pm isentress I have not received further instructions from my doctor; but some people are advising me to take truvada with the 8am isentress pill. This is my second week of treatment and I do not think I am experiencing any side effects (maybe some diarrhoea). Do you think it is important to change it? or should I leave as it is? Thanks a lot.
Response from Dr. Young
Hi and thanks for posting.
Typically people have an easier time being adherent to their medications if taken once- (or in your case, twice daily, compared with three times daily.
I'd recommend going for the twice daily schedule.
I hope that's helpful, BY
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Muscle Ache Sign Of Seroconversion
- Blood In Semen After Mutual Masturbation Worried I Have HIV
- Itchy Rash After Touching Dried Semen Sign Of HIV AIDS
- Stinging Pain After Kissing Cold Sore Worried I Have HIV
- White Spots After Condom Inside Out Worried I Have HIV
- White Spots After Precum Touching Vagina Worried I Have HIV
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.